# SDR JR2R2024F00010

- Difficulty date: July 27, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB BETWEEN FR87 THRU FR88 AND RBL12 THRU RBL48 CORRODED.  REPLACED
